I have been taking wellbutrin for about a month now. I was hesitant to take it at first because I had read some user reviews saying that they had horrible dreams and since mine were already not the best I expected the worst. Since taking them I havnt noticed horrible dreams in fact they have gotten more pleasant. However last night I had a terrible nightmare that felt so real. I woke up sweating and fighting for breath. But during the day yesterday I had forgotten to take my pill and by the time I remembered it was later in the day and I figured I wudnt beable to sleep so I just didnt take it. Is it possible that I had the nightmare because I didnt take my pill?
Hello Kathy2008. Dreams are not a common side effect to taking Wellbutrin although it happens. It is not even listed as any side effect from this site, or other sources that I use. I am certain you have dreams, but (my own point of view) if it is a result from the drug, you are in a minority. I believe missing your dose caused the reaction that you experienced. Best of wishes, pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2010 • 1 answer
I have been on Wellbutrin XL 300 for the last 2 months. I have got a spinning sensation in my head,?
Posted 19 Jun 2013 • 3 answers
Posted 3 Feb 2014 • 2 answers
Posted 23 Aug 2014 • 2 answers
Posted 25 Jun 2015 • 2 answers